A covering class of residues with odd moduli
Acta Arithmetica, Tome 13 (1967) no. 3, pp. 335-338
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_13_3_335_338,
author = {James Jordan},
title = {A covering class of residues with odd moduli},
journal = {Acta Arithmetica},
pages = {335--338},
year = {1967},
volume = {13},
number = {3},
doi = {10.4064/aa-13-3-335-338},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-13-3-335-338/}
}
James Jordan. A covering class of residues with odd moduli. Acta Arithmetica, Tome 13 (1967) no. 3, pp. 335-338. doi: 10.4064/aa-13-3-335-338
Cité par Sources :